Reconstruction of a variety from the derived category and groups of autoequivalences
UNSPECIFIED. (2001) Reconstruction of a variety from the derived category and groups of autoequivalences. COMPOSITIO MATHEMATICA, 125 (3). pp. 327-344. ISSN 0010-437XFull text not available from this repository.
We consider smooth algebraic varieties with ample either canonical or anticanonical sheaf. We prove that such a variety is uniquely determined by its derived category of coherent sheaves. We also calculate the group of exact autoequivalences for these categories. The technics of ample sequences in Abelian categories is used.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMPOSITIO MATHEMATICA|
|Publisher:||KLUWER ACADEMIC PUBL|
|Official Date:||February 2001|
|Number of Pages:||18|
|Page Range:||pp. 327-344|
Actions (login required)